# SDR F3LA200200250

- Difficulty date: August 21, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 17,260 hours, 7,785 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 4293
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,260 hours, 7,785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED WING/BODY OVERHEAT ILLUMINATED IN FLIGHT.  COMPLIED WITH CHECKLIST AND LIGHT REMAINED ILLUMINATED.  PRESSURE IN RT DUCT 10 PSI, WHICH DECREASED TO 5 PSI WHEN THRUST LEVER REDUCED IN POWER.  SHUT DOWN NR 2 ENGINE AND MONITORED OIL PRESSURE.  REPLACED M237 MODULE AND NR 2 ENGINE PRSOV.  PERFORMED OVERWEIGHT LANDING INSPECTION PER MM 05-51-74, PHASE I.  NO DAMAGE NOTED.  PERFORMED OPERATIONAL TESTS AND CHECKED OKAY.
